# SDR VNAA2015051300016

- Difficulty date: May 13, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 25,549 hours, 25,321 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPLOYING FLIGHT SPOILERS FOR APPROACH, CREW REPORTED BOTH INBD FLIGHT SPOILERS AND INBD SPOILERONS AMBER MESSAGES DISPLAYED.  CREW PERFORMED QRH, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  CREW PERFORMED SYSTEM RESET IAW MINIMUM EQUIPMENT LIST.  PROBLEM DID NOT REOCCUR.
